Angelique Withdrawal Symptoms When Abruptly Interrupting The Therapy

4 Replies Updated



Conversation Starter

Nadeige Says:


After 5 years of taking Angeliq, I had to drop it from one day to the other after my mamography showed some microcalcifications. As a result, my sleep pattern has changed. I am sleeping between 0 and 3 hours per night. Has someone experienced the same withdrawal symptoms?



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Nadeige! How are you? Are you sleeping any better, yet?

Yes, many woman going through perimenopause and menopause often have sleep issues due to their hormones, so it is natural that a sudden withdrawal of them would also cause it. The same can occur if someone takes a form of hormonal contraception and then suddenly stops.

As your body readjusts, however, things should improve.

REPLYSHAREREPORT
Was this helpful?      1  
2
Nadeige Says:

Hi Verwon:

Thank you for your answer. Yes, I am sleeping better, because I could not do without Angelique, the hot flushes and insomnia did not let me sleep, so I am taking Angeliq again.

REPLYSHAREREPORT
Was this helpful?      1  
3
Clarice Says:

Hi there. I've taken Angelique for almost three years now. (I'm 55 and post menopausal). During this time I've encountered many infections (bladder) and also vaginal soreness etc. Once I travelled abroad and forgot to take it for a few nights and a brown-reddish discharge appeared. When returning home I did my annual medical and told my doctor about the discharge. Tests were done I was sent to the gynecologist for a hysteroscopy. Everything was fine. However, I still experience infections and the discharge and have now decided to stop taking the pill. The discharge and pain is now more. I'm wondering if that would return to normal again after a week or so? Kindly advise your thoughts on this. Thanks so much.

REPLYSHAREREPORT
Was this helpful?      1  
4
Firoza Says:

I had a hysterectomy where my uterus and ovaries were removed. My doc put me onto Angelique which I have been taking for 7 years, however my gynecologist has asked me to stop taking it. Now I am worried about how it will affect my lifestyle as I am teaching? Please advise.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

withdrawal symptoms after interrupting Angeliq
I forgot my Angeliq at home when going on holiday and skipped 4 days. I have started taking it again, but am experiencin... 1 reply
angelique withdrawal symptoms
I followed dr. procedure to withdrawal after 4 yrs.: every other day, every third day. I have had stomach upset - like m... 1 reply
Methadone withdrawal symptoms when switching from Methadone to Opana ER
I am a 55 year old man, and I have been going to a Pain Management facility for lower back pain and now even chronic Ost... 44 replies
Would this cause withdrawal symptoms when stopped?
I started taking in oct 2014 30 pills but very other day or when needed 15 mg then when finished started getting pain ag... 1 reply
what are the symptoms of withdrawal after stopping trika
Please kind you tell me what the withdrawals are after stopping Trika because my mother has stopped taking them and is g... 1 reply
Cilift What Are The Withdrawal Symptoms
My husband has stopped taking Cilift and I need to know what the withdrawal symptoms are? ## I stopped a week ago after ... 3 replies
pregabalin withdrawal symptoms - how long do they last
I've been taking lyrica everyday for around 7 months. I've tried to stop taking them and the withdrawal symptoms... 4 replies
Can Anyone Tell Me What Their Withdrawal Symptoms Were From Coming Off Lexamil
Ive been off Lexamil since last Friday and have been having horrible dizzy spells, pins and needles in face and hands, n... 2 replies
Can I have withdrawal symptoms from only 2mg of Ativan given to me at the hospital?
I was in the ER for a panic attack and they IV'ed me with 2mg of Ativan. That was on Saturday morning and it is now ... 4 replies
Angelique Hormone Replacement Therapy
I take angeliq daily - I made a mistake and started this months pack at the wrong end.and i have just realised after 11 ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 February 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA